MathSciNet Relay Station
MathSciNet bibliographic data
MR1835033 62F12 (60J10 62F15 62M05)
Csiszár, Imre; Shields, Paul C. The consistency of the BIC Markov order estimator. Ann. Statist. 28 (2000), no. 6, 1601–1619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement